# SDR R61A20110244

- Difficulty date: September 3, 2011
- Submitted: September 3, 2011
- Operation: Air carrier
- Aircraft: N822MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000043
- Aircraft time: 17,442 hours, 12,400 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Nut Plate
- Part number: MS21061L3
- Part serial: 17000043
- Condition: Corroded
- Location: Lt Pylon
- Part time: 17,442 hours, 12,400 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE LEFT ENGINE PYLON PANELS 419AEL AND 419AFR NACA DUCT NUT PLATES LOOSE AND CORRODED.  MAINTENANCE REMOVED AND REPLACED LOOSE AND CORRODED NUT PLATES IAW EMB 170 SRM 51-42-02.  THE AIRCRAFT REMAINS OUT OF SERVICE AND IS STILL IN C CHECK.
